2018

Papers in International Journals

 

Buescu, Jorge, Paixão, António, Oliveira, Claudemir

 

Propagation of regularity and positive definiteness: a constructive approach Z. Anal. Anwend. 37 (2018), no. 1 1–24

 

Casal, F., and Rasga, J.

 

Many-sorted equivalence of shiny and strongly polite theories Journal of Automated Reasoning 60 (2018), no. 2 221-236

 

Casal, F., Rasga, J., and Souto, A.

 

Kolmogorov one-way functions revisited Cryptography 2 (2018), no. 2

 

Dinis, B., and Gaspar, J.

 

Intuitionistic nonstandard bounded modified realisability and functional interpretation Ann. Pure Appl. Logic 169 (2018), no. 5 392–412

 

Dinis, B., and van den Berg, I.

 

Characterization of distributivity in a solid Indag. Math. (N.S.) 29 (2018), no. 2 580–600

 

Ferreira, F.

 

On some semi-constructive theories related to Kripke-Platek set theory Feferman on Foundations, edited by G. Jäger and W. Sieg. Springer  2018 347-384

 

Fiorot, Luísa, Fernandes, Teresa Monteiro

 

t-Structures for relative D-modules and t-exactness of the Rham functor Journal of Algebra 509 (2018) 419-444

 

2017

Papers in International Journals

 

Buescu, Jorge; Paixão, A. C.; Symeonides, A.

 

Complex positive definite functions on strips Complex Anal. Oper. Theory 11 (2017), no. 3 627–649

 

Del Magno, G., Lopes Dias, J., Duarte, P., Pedro Gaivão, J.

 

Hyperbolic polygonal billiards with finitely many ergodic srb measures Ergodic Theory and Dynamical Systems (2017 1–24

 

Dinis, Bruno; Ferreira, Fernando

 

Interpreting weak Kőnig's lemma in theories of nonstandard arithmetic MLQ Math. Log. Q. 63 (2017), no. 1-2 109–129

 

Dinis, Bruno; van den Berg, Imme

 

Axiomatics for the external numbers of nonstandard analysis J. Log. Anal. 9 (2017), paper no. 7 47 pp.

 

Dinis, Bruno; van den Berg, Imme

 

On the quotient class of non-archimedean fields Indag. Math. (N.S.) 28 (2017), no. 4 784-795

 

Duarte, Pedro; Gaivão, José Pedro; Soufi, Mohammad

 

Hyperbolic billiards on polytopes with contracting reflection laws Discrete Contin. Dyn. Syst. 37 (2017), no. 6 3079–3109

 

Edmundo, Mário J.; Mamino, Marcello; Prelli, Luca; Ramakrishnan, Janak; Terzo, Giuseppina

 

On Pillay's conjecture in the general case Adv. Math. 310 (2017) 940–992

 

Fernandes, T. M.; Sabbah, Claude

 

Relative Riemann-Hilbert correspondence in dimension one Port. Math. 74 (2017), no. 2 149–159

 

Ferreira, F.; Ferreira, G.

 

A herbrandized functional interpretation of classical first-order logic Arch. Math. Logic 56 (2017), no. 5-6 523–539

 

Ferreira, G.

 

Eta-conversions of IPC implemented in atomic F Logic Journal of the IGPL 25 (2017), no. 2 115-130

 

Florentino, Carlos; Lawton, Sean; Ramras, Daniel

 

Homotopy groups of free group character varieties Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 17 (2017), no. 1 143–185

 

Frittaion, Emanuele

Brown's lemma in second-order arithmetic Fund. Math. 238 (2017), no. 3 269–283

 

Frittaion, Emanuele; Patey, Ludovic

 

Coloring the rationals in reverse mathematics. Computability 6 (2017), no. 4 319–331

 

Rasga, J.; Sernadas, C.; Mateus, P.; Sernadas, A.

 

Decision and optimization problems in the unreliable-circuit logic Log. J. IGPL 25 (2017), no. 3 283–308

 

Serpa, Cristina; Buescu, Jorge

 

Constructive solutions for systems of iterative functional equations Constr. Approx. 45 (2017), no. 2 273–299
       

 

Book Chapters

 

Frittaion, Emanuele; Steila, Silvia; Yokoyama, Keita

The strength of the SCT criterion Theory and applications of models of computation 260–273, Lecture Notes in Comput. Sci. 10185, Springer, Cham, 2017

 

Florentino, Carlos A. A.

 

The two forests game and the four colour theorem Proceedings of the Recreational Mathematics Colloquium V—Gathering for Gardner Europe 87–102, Assoc. Ludus, Lisbon, 2017

 

2016

Papers in International Journals

 

Dinis, Bruno; Ferreira, Gilda

 

Instantiation overflow

 

Rep. Math. Logic No. 51 (2016) 15–33

 

Edmundo, Mário J.; Mamino, Marcello; Prelli, Luca

 

On definably proper maps

Fund. Math. 233 (2016), no. 1 1–36

 

Edmundo, Mário J.; Prelli, Luca

 

O-minimality and sheaf cohomologhy Bol. Soc. Port. Mat. Special issue (2016) 99–102

 

Edmundo, Mário J.; Prelli, Luca

 

Sheaves on T-topologies J. Math. Soc. Japan 68 (2016), no. 1 347–381

 

Fernandes, T. M.; Sabbah, Claude

 

Relative Riemann-Hilbert correspondence in dimension one Port. Math. 74 (2017), no. 2 149–159

 

Fernandes, T. M.; Sabbah, Claude

 

Riemann-Hilbert Correspondence for Mixed Twistor D-Modules J. Inst. Math. Jussieu (2017) 1-44

 

Ferreira, Fernando; Ferreira, Gilda

 

An elementary proof of strong normalization for atomic F Bull. Sect. Logic Univ. Łódź 45 (2016), no. 1 1–15

 

Rasga, João; Sernadas, Cristina; Sernadas, Amílcar

 

Preservation of admissible rules when combining logics Rev. Symb. Log. 9 (2016), no. 4 641–663
       

 

2015

Papers in International Journals

 

Alishah, Hassan Najafi; Duarte, Pedro

 

Hamiltonian evolutionary games Linear Algebra Appl. 474 (2015) 110–123

 

Buescu, Jorge; Canto de Loura, Luis; da Costa, Fernando P.; Teixeira, Anabela A.

 

José Sebastião e Silva (1914–1972) Eur. Math. Soc. Newsl. No. 95 (2015) 40–43

 

Burstall, F.; Hertrich-Jeromin, U.; Rossman, W.; Santos, S.

 

Discrete special isothermic surfaces. Geom Dedicata 174 (2015) 1–11

 

Carbone, Alessandra; Ferreira, Fernando; Löwe, Benedikt; Mayordomo, Elvira

 

Computability in Europe 2010 [Preface]. Papers from the meeting CiE 2010: Programs, Proofs, Processes, held at Universidade dos Açores, Ponta Delgada, June 30–July 4, 2010 J. Logic Comput. 25 (2015), no. 4 983–985

 

Cruz-Filipe, Luís; Ferreira, Fernando

 

The finitistic consistency of Heck's predicative Fregean system Notre Dame J. Form. Log. 56 (2015), no. 1 61–79

 

Duarte, Pedro; Torres, Maria Joana

 

Eigenvectors of isospectral graph transformations Linear Algebra Appl. 474 (2015) 110–123

 

Duarte, Pedro; Torres, Maria Joana

 

r-regularity J. Math. Imaging Vision 51 (2015), no. 3, 451–464

 

Edmundo, Mário J.; Prelli, Luca

 

Invariance of o-minimal cohomology with definably compact supports Confluentes Math. 7 (2015), no. 1 35–53

 

Ferreira, Fernando; Ferreira, Gilda

 

The faithfulness of Fat: a proof-theoretic proof Studia Logica 103 (2015), no. 6 1303–1311

 

Ferreira, Fernando; Gaspar, Jaime

 

Nonstandardness and the bounded functional interpretation Ann. Pure Appl. Logic 166 (2015), no. 6 701–712

 

Oliveira, C. P.; Buescu, Jorge

 

Mixed integral identities involving unit spheres and balls in complex context Internat. J. Math. 26 (2015), no. 14 11 pp.

 

Qiu, Daowen; Li, Lvzhou; Mateus, Paulo; Sernadas, Amilcar

 

Exponentially more concise quantum recognition of non-RMM regular languages J. Comput. System Sci. 81 (2015), no. 2 359–375

 

Sernadas, A.; Rasga, J.; Sernadas, C.; Mateus, P.

 

Reasoning about logic circuits with independent input errors South American Journal of Logic 1 (2015), no. 1 135-162

 

Serpa, Cristina; Buescu, Jorge

Explicitly defined fractal interpolation functions with variable parameters Chaos Solitons Fractals 75 (2015) 76–83

 

Serpa, Cristina; Buescu, Jorge

 

Non-uniqueness and exotic solutions of conjugacy equations J. Difference Equ. Appl. 21 (2015), no. 12 1147–1162

 

 

Book Chapters

 

Duarte, Pedro; Torres, Maria Joana

 

Stability of non-deterministic systems From particle systems to partial differential equations 193–207, Springer Proc. Math. Stat. 129, Springer, Cham, 2015

 

Ferreira, Fernando

 

Spector's proof of the consistency of analysis Gentzen's centenary 279–300, Springer, Cham, 2015

 

Rasga, João; Sernadas, Cristina; Sernadas, Amílcar 

 

A roadmap to decidability The road to universal logic 423–445, Stud. Univers. Log., Birkhäuser/Springer, Cham, 2015

 

Serpa, Cristina; Buescu, Jorge

 

Piecewise expanding maps and conjugacy equations Nonlinear maps and their applications 193–202, Springer Proc. Math. Stat. 112, Springer, Cham, 2015
       

 

2014

Papers in International Journals

 

Behrends, Ehrhard; Buescu, Jorge

 

Did Buffon really throw needles? (Portuguese) Bol. Soc. Port. Mat. 71 (2014) 123–132

 

Buescu, Jorge; Paixão, A. C.

 

Complex variable positive definite functions Complex Anal. Oper. Theory 8 (2014), no. 4 937–954

 

Burstall, F. E.; Santos, S. D.

 

Formal conserved quantities for isothermic surfaces Geom. Dedicata 172 (2014) 191–205

 

Burstall, Francis E.; Hertrich-Jeromin, Udo; Rossman, Wayne; Santos, Susana D.

 

Discrete surfaces of constant mean curvature RIMS Kyokuroku Bessatsu 1880 (2014) 133-179

 

Burstall, Francis E.; Quintino, Áurea C.

 

Dressing transformations of constrained Willmore surfaces   469–518

 

Del Magno, Gianluigi; Lopes Dias, João; Duarte, Pedro; Gaivão, José Pedro

 

Ergodicity of polygonal slap maps Nonlinearity 27 (2014), no. 8 1969–1983

 

Del Magno, Gianluigi; Lopes Dias, João; Duarte, Pedro; Gaivão, José Pedro; Pinheiro, Diogo

 

SRB measures for polygonal billiards with contracting reflection laws Comm. Math. Phys. 329 (2014), no. 2 687–723

 

Duarte, Pedro; Klein, Silvius

 

Continuity of the Lyapunov exponents for quasiperiodic cocycles Comm. Math. Phys. 332 (2014), no. 3 1113–1166

 

Duarte, Pedro; Klein, Silvius

 

Positive Lyapunov exponents for higher dimensional quasiperiodic cocycles Comm. Math. Phys. 332 (2014), no. 1 189–219

 

Duarte, Pedro; Torres, Maria Joana

 

Smoothness of boundaries of regular sets J. Math. Imaging Vision 48 (2014), no. 1 106–113

 

Edmundo, Mário J.; Eleftheriou, Pantelis E.; Prelli, Luca

 

Coverings by open cells Arch. Math. Logic 53 (2014), no. 3-4 307–325

 

Edmundo, Mário J.; Prelli, Luca

 

The six Grothendieck operations on o-minimal sheaves C. R. Math. Acad. Sci. Paris 352 (2014), no. 6 455–458

 

Ferreira, Fernando

 

A new computation of the Σ-ordinal of KPω J. Symb. Log. 79 (2014), no. 1 306–324

 

Kaplan, Itay; Usvyatsov, Alexander

 

Strict independence J. Math. Log. 14 (2014), no. 2 28 pp

 

Martins, Ana Rita; Monteiro Fernandes, Teresa; Raimundo, David

 

Extension of functors for algebras of formal deformation Glasg. Math. J. 56 (2014), no. 1 103–141

 

Monteiro Fernandes, Teresa; Prelli, Luca

 

Relative subanalytic sheaves Fund. Math. 226 (2014), no. 1 79–100

 

Santos, Carlos; Silva, Jorge Nuno; Duarte, Pedro

 

A very mathematical card trick Recreat. Math. Mag. 2014, no. 2 41–51

 

     

 

Book Chapters

 

Serpa, Cristina; Buescu, Jorge

 

Piecewise expanding maps: combinatorics, dynamics and representation of rational numbers ECIT 2012, 19th European Conference on Iteration Theory 213–216, ESAIM Proc. Surveys 46, EDP Sci., Les Ulis, 2014

 

Serpa, Cristina; Buescu, Jorge

 

A dynamical approach to congruences: linking circle maps and aperiodic necklaces Nonlinear maps and their applications 149–154, Springer Proc. Math. Stat. 57, Springer, New York, 2014

 

2013

Papers in International Journals

Araújo, António; Neto, Orlando

 

Limits of tangents of quasi-ordinary hypersurfaces Proc. Amer. Math. Soc. 141 (2013), no. 1 1–11

 

Berarducci, Alessandro; Edmundo, Mário; Mamino, Marcello

 

Discrete subgroups of locally definable groups Selecta Math. (N.S.) 19 (2013), no. 3 719–736

 

Bianconi, Ricardo; Ferreira, Gilda; Silva, Emmanuel

 

Bounded theories for polyspace computability Port. Math. 70 (2013), no. 4 295–318

 

Edmundo, Mário J.; Eleftheriou, Pantelis E.; Prelli, Luca

 

The universal covering map in o-minimal expansions of groups Topology Appl. 160 (2013), no. 13 1530–1556

 

Fernandes, Teresa Monteiro

 

Chatting with Miguel: my memories of Miguel Ramos (Portuguese) Bol. Soc. Port. Mat. (2013) no. 68 5–7

 

Fernandes, Teresa Monteiro

 

Microsupport of tempered solutions of D-modules associated to smooth morphisms Houston J. Math. 39 (2013), no. 3 797–821

 

Ferreira, Fernando; Ferreira, Gilda

 

Atomic polymorphism J. Symbolic Logic 78 (2013), no. 1 260–274

 

Ferreira, Fernando; Ferreira, Gilda

Interpretability in Robinson's {\ssf Q} Bull. Symbolic Logic 19 (2013), no. 3 289–317

 

García, Darío; Onshuus, Alf; Usvyatsov, Alexander

 

Generic stability, forking, and thorn-forking Trans. Amer. Math. Soc. 365 (2013), no. 1 1–22

 

Monteiro Fernandes, Teresa; Sabbah, Claude

 

On the de Rham complex of mixed twistor D-modules Int. Math. Res. Not. IMRN 2013, no. 21 4961–4984

 

Prelli, Luca

 

De Rham theorem for Schwartz functions on Nash manifolds Israel J. Math. 197 (2013), no. 1 131–137

 

Prelli, Luca

 

Microlocalization of subanalytic sheaves Mém. Soc. Math. Fr. (2013), no. 135  
       

 

Book Chapters

 

Fernandes, António M.; Ferreira, Fernando; Ferreira, Gilda

 

Techniques in weak analysis for conservation results New studies in weak arithmetics 115–147, CSLI Lecture Notes, 211, CSLI Publ., Stanford, CA, 2013

Simple Pagination